# SDR SWAA2020030942304

- Difficulty date: February 15, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 70,234 hours, 41,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRINGER 27R LOCATED BS540 AND WL 148 FWD CARGO COMPARTMENT         REPAIRED STRINGER 27R LOCATED BTW BS 500D AND BS 540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1
